Models to estimate average route lengths in different geographical environments

Hindle, A J and Worthington, D J (2004) Models to estimate average route lengths in different geographical environments. Journal of the Operational Research Society, 55 (6). pp. 662-666. ISSN 1476-9360

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Operational Research Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43914
Deposited By:
Deposited On:
11 Jul 2011 18:07
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:24